Jump to content

Photo
Benzoyl Peroxide

Bp Making Eyelids Puffy



5 replies to this topic

#1 mcw91089

mcw91089

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 1
About Me
  • Joined: 26-May 13

Posted 26 May 2013 - 11:23 AM

Hi all, i'm just 3 days in on The Regimen and my eye lids are relatively puffy. I make a point to avoid my eye area & wash my hands afterwards incase any is left on my fingers & I touch my eyes or something.

I assume it's the BP because a few months ago I used "Clean & Clear Continuous Control" which had 10% BP and my eyelids had the same reaction.

Since i'm just starting The Regimen i'm only using a pea sized amount and like I said before, I'm very concious to avoid my eye area.

My eyelids aren't super puffy, like I don't think anyone would notice if they looked at me, but I can see a difference. And I recognize the beginning stages of my eyelids getting puffier because it happened before with the Clean & Clear product.

Basically, has this happened to anyone else & how do I fix this?

I'd rather not stop using it, but obviously I will if the puffyness continues and/or gets worse.
Are there any products I can use on my eyes to make them not effected by the BP? Or make the puffyness go away (it lasts all day-not just til the BP is absorbed).

Thanks so much!



#2 Ruweyda

Ruweyda

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Gallery Images: 1
    Blog Entries: 1
    Likes: 19
About Me
  • Gender:Female
  • Interests:fashion, Art, performance.
  • Joined: 08-May 13

Posted 26 May 2013 - 06:38 PM

I use differin and it makes my eye lids puffy to even though I don't put it near my eyes so I used hydrocortisone on my lids and in two day they where bak to normal



#3 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,766
    Gallery Images: 30
    Likes: 659
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 26 May 2013 - 10:17 PM

Happened to me too in the first 3 weeks of starting the regimen.  My eyelids and sometimes under my eyes were puffy.  Kept with it though and it settled down after a few weeks.



#4 coaprue

coaprue

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 08-June 13

Posted 08 June 2013 - 02:31 AM

Your body is reacting negatively. Replace with jojoba oil and ask yourself why your body is reacting negatively in the first place. Ask questions.



#5 Oilygirl1980

Oilygirl1980

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 168
    Likes: 24
About Me
  • Gender:Female
  • Joined: 17-April 13

Posted 08 June 2013 - 02:45 AM

I dont know if this helps but ill say it anyway. Maybe it will help you. :)

I can use cream cleansers with salicylic acid and i can use bp as my topical acne med. but i can not reverse this. Cleansers with bp cause my skin to become very irritated and salicylic acid topical gels do nothing to treat my acne. Doesnt make much sense i guess but its what i learned.

#6 Loftur

Loftur

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Joined: 21-September 12

Posted 08 June 2013 - 05:05 AM

I have the same problem with almost every anti-acne product in use. My solution is double-moisturising with hyaluronic acid products. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users